# SDR SWAA2022030311665

- Difficulty date: February 7, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 44,776 hours, 26,706 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE COVE SUPPORT BRACKET SEAL RETAINER CRACKED / REMOVED AND REPLACED RT WING TRAILING EDGE COVE SUPPORT BRACKET SEAL RETAINER PER SRM 51-40-02
